# SDR COMA0870002

- Difficulty date: January 10, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 10,317 hours, 7,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 601R318723
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5091 - AFTER TAKEOFF LOUD NOISE COMING FROM MAIN CABIN DOOR, PRESSURIZATION WOULD NOT WORK 43 PSI AND CABIN WAS CLIMBING.  AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED PAX DOOR SEAL.
